# SDR NI6R201508110030

- Difficulty date: August 11, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N473NA
- Make and model: Bac 146200A
- Aircraft serial: E2045
- Aircraft time: 36,676 hours, 31,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1701022
- Part serial: 05039119251
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE B WINDSCREEN OUTER PANE CRACKED WITH WINDOW HEAT SELECTED ON IAW THE AFM.  A SERVICEABLE USED WINDSCREEN WAS INSTALLED THAT AFTERNOON.  THE FOLLOWING MORNING, WINDOW HEAT WAS TURNED ON AND THE REPLACEMENT WINDOW OUTER PANE CRACKED.  ACFT ENGINEERING AND GLASS MFG ADVISED.
